Translator Disclaimer
January/February 2015 On fractional $p$-Laplacian problems with weight
Raquel Lehrer, Liliane A. Maia, Marco Squassina
Differential Integral Equations 28(1/2): 15-28 (January/February 2015).

Abstract

We investigate the existence of nonnegative solutions for a nonlinear problem involving the fractional $p$-Laplacian operator. The problem is set on a unbounded domain and compactness issues have to be handled.

Citation

Download Citation

Raquel Lehrer. Liliane A. Maia. Marco Squassina. "On fractional $p$-Laplacian problems with weight." Differential Integral Equations 28 (1/2) 15 - 28, January/February 2015.

Information

Published: January/February 2015
First available in Project Euclid: 11 December 2014

zbMATH: 1363.34009
MathSciNet: MR3299115

Subjects:
Primary: 34A08 , 35Q40 , 58E05

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 1/2 • January/February 2015
Back to Top